# SDR SWAA2025030494420

- Difficulty date: February 8, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 59,090 hours, 39,530 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FIXED TRAILING EDGE SKIN PANEL UPPER SURFACE AT LH WING 2025-93409<[01] TOOLS USED= CALIPER P/N: 500-197-30; S/N: B20189571; DUE DATE: 06-JUN-25;[02] TOOL USED= SCALE P/N: CR5200; S/N: 8342514625; DUE DATE: 24-FEB-25;[03] TOOL USED= HOT BONDER P/N: HCS9000B; S/N: 18175469; DUE DATE: 14-AUG-25;[04] REPAIRED FIXED TRAILING EDGE SKIN PANEL UPPER SURFACE AT LH WING IAW B737-700 SRM 51-70-08-0G-0. SEE INDIVIDUAL SIGN OFFS BELOW.;[05] REPAIRED FIXED TRAILING EDGE SKIN PANEL UPPER SURFACE AT LH WING IAW B737-700 SRM 51-70-08-0G-0. SEE INDIVIDUAL SIGN OFFS BELOW.
